# SDR 95UAL900153

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PER CREW, SLIGHT BURNING ODOR IN COCKPIT, PLASTIC LIKE SMELL, MOST NOTICABLE NEAR NR 1 CSD TEMP INDICATOR.  INTERMITTENT AND ONLY ON RT SIDE OF COCKPIT.  INSPECTED AREA BEHIND FLIGHT ENGINEER S-PANEL AND FOUND NOTHING THAT WOULD HAVE CAUSED THE ODOR.  NO SUBSEQUENT COMMENTS.
